# SDR AALA20160412014

- Difficulty date: April 8, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 66,254 hours, 7,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  EMER EXIT SIGN BRACKET AT ROW 24 RT IS MISSING INSTALLATION PINS.  INSTALLED LIGHT ASSEMBLY BRACKET MISSING PINS IAW IPC 33-51-03.  SYS CHECKED NORMAL.
